# SDR 9EKA20160219001

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N214EB
- Make and model: Bell 214ST
- Aircraft serial: 28130
- Aircraft time: 9,704 hours, 36,723 cycles
- Engine: Ge CT72A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Stud
- Part number: 214040007
- Part serial: A135
- Condition: Sheared
- Location: Mr Transmission
- Component: Transmission
- Component part number: 214040002115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO MAIN ROTOR TRANSMISSION MAST STUDS FOUND SHEARED OFF DURING 25 HOUR INSPECTION.
